Medical News Summary: Chemotherapy may induce osteoporosis


advertisement

About: Chemotherapy may induce osteoporosis
Date: 19 October 2004
Source: The Washington Times
Author: Jen Waters
Medical News Summary (summary of medical news story as reported by The Washington Times): A woman started to develop bone soreness after 8 months of chemotherapy for colon cancer. Doctors suspect the chemotherapy may have caused the osteoporosis.
URL: http://washingtontimes.com/metro/20041018-103742-4115r.htm
Related Disease Topics: Osteoporosis, Colon cancer

Related Medical News Channels: This medical news summary article refers to the following medical channel categories:

Medical Tools & Articles:


Next articles:

Medical Articles:
 
 
CureResearch.comTM Copyright © 2010 Health Grades, Inc. All rights reserved.
Home | Contents | Search | Site Map | Feedback | Contact Us | Terms of Use | Privacy Policy | About Us | Advertise